Translator Disclaimer
January 2004 Sample path properties of the stochastic flows
Dmitry Dolgopyat, Vadim Kaloshin, Leonid Koralov
Ann. Probab. 32(1A): 1-27 (January 2004). DOI: 10.1214/aop/1078415827

Abstract

We consider a stochastic flow driven by a finite-dimensional Brownian motion. We show that almost every realization of such a flow exhibits strong statistical properties such as the exponential convergence of an initial measure to the equilibrium state and the central limit theorem. The proof uses new estimates of the mixing rates of the multi-point motion.

Citation

Download Citation

Dmitry Dolgopyat. Vadim Kaloshin. Leonid Koralov. "Sample path properties of the stochastic flows." Ann. Probab. 32 (1A) 1 - 27, January 2004. https://doi.org/10.1214/aop/1078415827

Information

Published: January 2004
First available in Project Euclid: 4 March 2004

zbMATH: 1056.60031
MathSciNet: MR2040774
Digital Object Identifier: 10.1214/aop/1078415827

Subjects:
Primary: 37A25, 37D25, 37H15, 60F05, 60F10

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.32 • No. 1A • January 2004
Back to Top